I have been taking Amoxicillin for 3 days..I feel tired and my body aches is this normal?
- 7 Feb 2012 by denergy
- 11 March 2012
It sounds as though you have a temperature most likely caused by the bacterial infection. Try taking acetaminophen every four hours, drink plenty of water and rest. If you don't feel any better by the time you have finished your antibiotics see your doctor again.
You might want to call your Dr. It is possible that the Amoxicillin is not the right drug for your bacterial infection or it could be that you have a virus. If you have a virus, no antibiotics will work, you just have to ride it out and treat the symptoms. Being tired and having body aches is common with both bacterial and viral infection. You can try taking some acetaminophen or ibuprofen from OTC to help with the aches. Drink plenty of fluids and allow yourself to get plenty of rest. This will help your body's immune system fight off this infection.
Within hour of taking Augmentin I am uncontrobally tired, I had to find this out the hard way with two young boys at home and no one to help. I also got incredible dry mouth and could not stop eating! Where as the symptoms the medicine were prescribed for did not get better for days, I felt as if I had the flu or a very bad cold. I stopped taking the medicine on my own.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2010 • 2 answers
Updated 24 Apr 2011 • 1 answer
My t4, and t3, normal tsh,6.29, I started taking synthyoid and feel more tired, than before I start?
Updated 20 Dec 2014 • 1 answer
Updated 14 Feb 2015 • 2 answers
Updated 4 Dec 2017 • 1 answer